# SDR SWIA201439387

- Difficulty date: September 6, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 29,402 hours, 17,629 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Fitting
- Condition: Gouged
- Location: Rudder Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER RUDDER PCU FWD LOWER MOUNTING FITTING IS GOUGED.  REPAIRED IAW REO.
